# SDR HALA2014022100031

- Difficulty date: February 21, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 18,580 hours, 15,060 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 11532021
- Part serial: 115320200133
- Condition: Malfunctioned
- Location: Lt Engine It
- Part time: 1,277 hours, 2,905 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, AIR SYS FAULT DURING FLIGHT, FAN AIR VALVE, TROUBLESHOT AIR SYS FAULT IAW FIM 36-10 TASK 829.  INSPECTED FAV PILOT FILTER AND LINES FOR LEAKS AND OBSTRUCTIONS.  R & R THE LT ENGINE IT SENSOR IAW AMM 36-11-07.  OPS CHECKED GOOD.
